# SDR CHQA20141022301

- Difficulty date: October 22, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N573RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500837
- Aircraft time: 22,911 hours, 20,261 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 27,668 hours, 22,292 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: RPS1B
- Part serial: 15976
- Condition: Dirty
- Location: Cabin
- Part time: 12,812 hours, 10,410 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE EMER LIGHTS AFT OF ROW 12 WERE FOUND TO BE INOPERATIVE.  CLEANED THE CONNECTIONS TO EMER LIGHT BATTERIES 3 & 4.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
